# SDR AU990510

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Fitting
- Part number: AN8156
- Condition: Worn
- Location: Hydraulic Pump
- Component: 99103541
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LINE FITTING TO FLEXIBLE HOSE ASSEMBLY WORN AND DAMAGED ON THE FLARE.  HYDRAULIC FLUID LEAKING FROM THE FITTING.
